# SDR MALA954578

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3357 - ON APPROACH, LEFT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  ALL TESTS WERE NORMAL.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE CLEANED AND LUBED THE INTRANSIT SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
